# SDR TWAA9810201

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Connector
- Condition: Failed
- Location: Hydraulic Pump
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - AFTER REPLACEMENT OF THE AUXILIARY HYDRAULIC PUMP, DURING CHECK-OUT, A FIRE IGNITED AT THE PUMP.  FIRE WAS QUICKLY EXTINGUISHED WITH GROUND FIRE BOTTLE.  PASSENGERS WERE DEPLANED THROUGH JETWAY.  FOUND SHORT IN AUXILIARY PUMP HARNESS CONNECTOR.  REPLACED AUXILIARY HYDRAULIC PUMP, PUMP HARNESS, CONNECTOR, AND CIRCUIT BREAKER.  CHECK-C 10-23-97 STL.  (X)
